Affordable Access

Publisher Website

On the time-reparametrization of quasi-polynomial systems

Authors
Journal
Physics Letters A
0375-9601
Publisher
Elsevier
Publication Date
Volume
334
Issue
4
Identifiers
DOI: 10.1016/j.physleta.2004.11.026
Keywords
  • Quasi-Polynomial Systems
  • Bilinear Matrix Inequalities
  • Stability

Abstract

Abstract In this Letter we show that an important type of time-reparametrization problem in quasi-polynomial systems is equivalent to the feasibility of a suitably constructed bilinear matrix inequality where the unknowns are the coefficients of the Lyapunov function and the exponents in the time-reparametrization transformation.

There are no comments yet on this publication. Be the first to share your thoughts.